Abstract:We show that doubling, linearly connected metric spaces are quasi-arc connected. This gives a new and short proof of a theorem of Tukia.
- Mario Bonk and Bruce Kleiner, Quasi-hyperbolic planes in hyperbolic groups, Proc. Amer. Math. Soc. 133 (2005), no. 9, 2491–2494. MR 2146190, DOI 10.1090/S0002-9939-05-07564-7
- Dmitri Burago, Yuri Burago, and Sergei Ivanov, A course in metric geometry, Graduate Studies in Mathematics, vol. 33, American Mathematical Society, Providence, RI, 2001. MR 1835418, DOI 10.1090/gsm/033
- Helen F. Cullen, Introduction to general topology, D. C. Heath and Company, Boston, Mass., 1968. MR 0221455
- John G. Hocking and Gail S. Young, Topology, 2nd ed., Dover Publications, Inc., New York, 1988. MR 1016814
- J. M. Mackay, Spaces with conformal dimension greater than one, preprint (2007), arXiv:0711.0417.
- Pekka Tukia, Spaces and arcs of bounded turning, Michigan Math. J. 43 (1996), no. 3, 559–584. MR 1420592, DOI 10.1307/mmj/1029005543
- P. Tukia and J. Väisälä, Quasisymmetric embeddings of metric spaces, Ann. Acad. Sci. Fenn. Ser. A I Math. 5 (1980), no. 1, 97–114. MR 595180, DOI 10.5186/aasfm.1980.0531
- John M. Mackay
- Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109-1109
- Address at time of publication: Department of Mathematics, Yale University, New Haven, Connecticut 06520-8283
- MR Author ID: 845756
- Email: firstname.lastname@example.org
- Received by editor(s): October 17, 2007
- Published electronically: June 5, 2008
- Additional Notes: This research was partially supported by NSF grant DMS-0701515.
- Communicated by: Mario Bonk
- © Copyright 2008
American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.
- Journal: Proc. Amer. Math. Soc. 136 (2008), 3975-3981
- MSC (2000): Primary 30C65; Secondary 54D05
- DOI: https://doi.org/10.1090/S0002-9939-08-09444-6
- MathSciNet review: 2425738